# SDR 2001UALA00009

- Difficulty date: January 8, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Aircraft time: 58,610 hours, 33,695 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: 91318506
- Condition: Failed
- Location: Fuel Boost
- Component: Boost Pump, 3823002
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL NR 2 FUEL BOOST PUMP TANK CIRCUIT BREAKERS POPPED DURING CRUISE.   AIRCRAFT RETURNED TO DEN.  *S/D*  SPECIFIC CAUSE COULD NOT BE DETERMINED.  REPLACED NR 2 RT  AFT BOOST PUMP, AND NR  3 ESSENTIAL POWER CONTACTOR R110.
